# SDR JJBA20230208007

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 40,109 hours, 27,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT STRIP DETACHED AT 1A. REATTACHED EMERGENCY FLOOR STRIP LIGHT SEAT 1A.
